# SDR HNAA2016122100347

- Difficulty date: December 21, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 68,482 hours, 77,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED FLOOR EMERGENCY LIGHT IS INOPERATIVE.  CYCLED SWITCH SEVERAL TIME, OPS CHECKED GOOD.
